U.S. doctors online nowAsk doctors free
Houma, LA
A 19-year-old male asked:

severe acid reflux no matter what i try. endoscopy showed gastritis but byopsie normal. ppi's made me sick & zantac (ranitidine) made me dizzy. what can i do?

1 doctor answer1 doctor weighed in
Dr. Richard Zimon
Internal Medicine 59 years experience
You need to see: a Gastroenterologist! There are a number of newer motility drugs which may help. Physicians with up to date knowledge (Gastroenterologists) will have the information!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

Is my dizziness the result of ear infections or dental infections?

3 doctor answers6 doctors weighed in
Dr. John Chastain
ENT and Head and Neck Surgery 19 years experience
Probably not.: Many (most?) cases of dizziness in adults are not related to infection. As an ENT doctor, i often see dizzy patients that have been misdiagnosed elsewhere with ear infections (otitis media). With that said, ear infections and some sinus infections can indeed cause dizziness; dental infections should not cause dizziness. The best way to be sure is to see an ENT doctor.
CA
A 46-year-old member asked:

Can you have a biopsy on a thyroid nodule while on antibiotics?

2 doctor answers9 doctors weighed in
Dr. Quang Nguyen
Specializes in Endocrinology
Yes: Thyroid biopsy is a quick and simple process. You don't need to delay the procedure if you are on antibiotics.
A 34-year-old member asked:

I have a cancerous growth in my upper right lung. I had a biopsy on it and it came back benign. What could this mean?

3 doctor answers10 doctors weighed in
Dr. Edward Gold
Internal Medicine 44 years experience
Uncertain: A cancerous growth cannot be benign. It sounds like they found a lung nodule and biopsied it. If the doctor told you it is benign, then you need not worry. I would check back with your doctor.
A 37-year-old member asked:

I have been nauseous and extremely tired for the past months, also have severe stabbing pain iny lower right pelvic area ( not pregnant). Been to doctors but keep saying they can't figure out what it is. Also dizzy all the time?

2 doctor answers3 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Need investigations: Varieties of diseases can cause your symptoms first pelvic exam by your gyn doctor, it could be pelvic inflammatory disease (pid). A misses appendicitis with small pelvic abscess, low blood sugar, uncontrolled diabetes , or hypertension , need simple sonogram to ct scan, endoscopy etc. You need these step by step to find cause and then the cure.
A 38-year-old member asked:

What could cause fatigue, weight loss, anaemia, pelvic pain & dizzyness?

1 doctor answer3 doctors weighed in
Dr. Herbert Duvivier
Hematology and Oncology 33 years experience
Consider tumor.: Weight loss and anemia can contribute to both fatigue and dizzyness. The question is is the anemia related to the pelvic pain. Hypothetically the answer is yes. Tumors of the sigmoid colon, rectum, bladder, uterus ovaries or prostate can cause anemia and the related symptoms although high on the list are colorectal cancers. See your md for possible colonoscopy and/or ct scan of the pelvis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 22, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.